Breaking News

Thailand: Vaccinators Have Adverse Reactions to Spilt Contents from Covid “Vaccine” Vial

Print Friendly, PDF & Email

An April 2021 study of health professionals who developed adverse reactions after a vial of CoronaVac was broken was published in Karger on 27 October 2021.  The health personnel exposed to the evaporated vial contents suffered ocular surface erosion and skin rashes.

“Proximity and timing suggest CoronaVac correlation with the ocular and skin reactions. Cautions should be taken to avoid broken vials, spills, and aerosolisation of CoronaVac during the vaccination,” the study authors suggested, “we recommend caution during vaccine handling and fastidious clean-up of any spills.”

Karger, an ophthalmology journal, is dedicated exclusively to case reports. It is a peer-reviewed, open-access journal publishing original case reports covering the entire spectrum of ophthalmology.


Let’s not lose touch…Your Government and Big Tech are actively trying to censor the information reported by The Exposé to serve their own needs. Subscribe now to make sure you receive the latest uncensored news in your inbox…


Follow The Exposé’s Official Channel on Telegram here
Join the conversation in our Telegram Discussion Group here


A campaign of CoronaVac vaccinations was deployed at Rajavithi Hospital, Thailand, for three days during which a total of 2,296 people were vaccinated.

CoronaVac (Sinovac Biotech, Beijing, China) is a vaccine made of beta-propiolactone inactivated SARS-CoV-2 virus particles with an aluminum hydroxide adjuvant.  Its has an efficacy rate of 50.4% for preventing symptomatic infection, according to data from a Brazilian trial, and an effectiveness of 67%, according to a real-world study in Chile.

On 1 June 2021, the World Health Organisation (“WHO”) authorised the Sinovac-CoronaVac Covid-19 vaccine for emergency use. WHO’s Emergency Use Listing (EUL) assesses the quality, safety and efficacy of Covid-19 vaccines.

“WHO’s Strategic Advisory Group of Experts on Immunisation (SAGE) has also completed its review of the vaccine. On the basis of available evidence, WHO recommends the vaccine for use in adults 18 years and older, in a two-dose schedule with a spacing of two to four weeks,” WHO’s EUL announcement stated.

The WHO identified two serious adverse events that were possibly linked to the vaccine: serious nausea and a rare neurological disorder known as acute disseminated encephalomyelitis, Medical News Today wrote.  Despite this and that safety data is limited for persons above 60 years of age, WHO recommended its use for people aged 18 and above.

During the three-day vaccination campaign at Rajavithi Hospital a total of 20 health personnel worked in the vaccination rooms of an indoor facility. All were vaccinated with CoronaVac on the first two days.  On the third day of the campaign a vial, containing a single dose of the vaccine, was dropped accidentally onto the floor and broken by a nurse. She promptly wiped the solution up using a piece of tissue paper and disposed of it in a garbage can where it remained for the rest of the day.

A total of 15 personnel had symptoms and signs of ocular surface erosion from 3 to 17 hours after the accident; 4 personnel also had a skin rash.  These 15 personnel worked in the rooms for between 3-6 hours either during or after the accident occurred while the other 5, who showed no adverse reactions, were in the room after the accident for only half an hour.

All 15 personnel with ocular symptoms had some degree of conjunctivitis including: eye irritation (9); red eyes (7); tearing (7); and swollen eyelids (4).

The nurse who accidentally dropped the vaccine vial and the assistant who wore contact lenses manifested the most severe and longest clinical manifestations, for 2 weeks. 

None of the 2,296 vaccine recipients reported symptoms.

“We hypothesise, after finding no other likely association, such as contamination of cleaning agents or malfunction of ventilation system, that the evaporated solution of the vaccine was associated with ocular surface erosions of the affected personnel” the study authors wrote, “the excipients or aluminum hydroxide adjuvant may be the likely chemicals that associated with the adverse reactions.”

Read more: Case Report: Ocular Surface Erosion after Suspected Exposure to Evaporated COVID-19 Vaccine, Karger, 27 October 2021

Share this page to Telegram
5 1 vote
Article Rating
Subscribe
Notify of
guest

21 Comments
Inline Feedbacks
View all comments
GundelP
GundelP
7 months ago

Well deserved.
That man who suddenly died in heart attack (another one after Dr Novak) and researched the contents of the vials focusing on nanotech said before his death that the secret to find out what is in them to wait 3 days while it is drying.

trackback
7 months ago

[…] January 31, 2022Thailand: Vaccinators Have Adverse Reactions to Spilt Contents from Covid “Vaccine” Vial […]

dnomsed
dnomsed
7 months ago

… and people are happy to be injected with this toxic fluid? Astounding.

trackback
7 months ago

[…] –  Thailand: Vaccinators Have Adverse Reactions to Spilt Contents from Covid “Vaccine” Vial […]

trackback
7 months ago

[…] Read More: Vaccinators Have Adverse Reactions to Spilt Contents from Covid “Vaccine” Vial […]

trackback
7 months ago

[…] January 31, 2022Thailand: Vaccinators Have Adverse Reactions to Spilt Contents from Covid “Vaccine” Vial […]

trackback
7 months ago

[…] A study on the incident, which took place in Thailand, found that health personnel exposed to the evaporated vial contents suffered ocular surface erosion and skin rashes. […]

trackback
7 months ago

[…] Uno studio dell’incidenteavvenuto in Thailandia, ha rivelato che gli operatori sanitari esposti al contenuto vaporizzato della fiala hanno subito erosioni della superficie oculare ed eruzioni cutanee. […]

trackback
7 months ago

[…] een studie over het incident, dat plaatsvond in Thailand, bleek dat gezondheidswerkers die waren blootgesteld […]

trackback
7 months ago

[…] Eine Studie über den Vorfall, der sich in Thailand ereignete, ergab, dass das Gesundheitspersonal, das dem verdampften Inhalt des Fläschchens ausgesetzt war, Erosionen an der Augenoberfläche und Hautausschläge erlitt. […]

trackback
7 months ago

[…] Eine Studie über den Vorfall, der sich in Thailand ereignete, ergab, dass das Gesundheitspersonal, das dem verdampften Inhalt des Fläschchens ausgesetzt war, Erosionen an der Augenoberfläche und Hautausschläge erlitt. […]

trackback
7 months ago

[…] A study on the incident, which took place in Thailand, found that health personnel exposed to the evaporated vial contents suffered ocular surface erosion and skin rashes. […]

trackback
7 months ago

[…] A study on the incident, which took place in Thailand, found that health personnel exposed to the evaporated vial contents suffered ocular surface erosion and skin rashes. […]

trackback
7 months ago

[…] A study on the incident, which took place in Thailand, found that health personnel exposed to the evaporated vial contents suffered ocular surface erosion and skin rashes. […]

trackback
7 months ago

[…] A study on the incident, which took place in Thailand, found that health personnel exposed to the evaporated vial contents suffered ocular surface erosion and skin rashes. […]

trackback
7 months ago

[…]   Thailand: Vaccinators Have Adverse Reactions to Spilt Contents from Covid “Vaccine” Vial   BY RHODA […]

trackback
7 months ago

[…] Thailand: Vaccinators Have Adverse Reactions to SPILT CONTENTS from Covid “Vaccine” Vial  […]

trackback
7 months ago

[…] Thailand: Vaccinators Have Adverse Reactions to Spilt Contents from Covid “Vaccine” VialAn April 2021 study of health professionals who developed adverse reactions after a vial of CoronaVac was broken was published in Karger on 27 October 2021.  The health personnel exposed to the evaporated vial contents suffered ocular surface erosion and skin rashes. […]